# SDR COMA0460539

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 14,890 hours, 15,400 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5808 RECEIVED A FLIGHT SPOILER CAUTION MESSAGE DURING TAKEOFF, ABORTED T/O AND RETURNED TO THE GATE.  REPLACED SECU NR 1 AND 2.
